# SDR GNB2006F00001

- Difficulty date: December 5, 2005
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N747WS
- Make and model: Cessna 402C
- Aircraft serial: 402C0080
- Engine: Cont TSIO520VB
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10357586
- Condition: Stripped
- Location: Magneto
- Part time: 2,089 hours
- Component: Magneto, Cont
- Component part number: E01GA097R
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE TAKEOFF RUNUP CHECKED GOOD.  PULLED ONTO RUNWAY, APPLIED POWER, RT ENGINE BEGAN TO RUN ROUGH.  ABORTED TAKEOFF.  MAINTENANCE DISCOVERED 10-15 TEETH STRIPPED ON DISTRIBUTOR GEAR.  VERY COLD TEMP, PROBABLE CAUSE.  (SW01200603303) (K)
